# SDR SIMA20170718002

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 32,056 hours, 27,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 14534984403
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED MAIN DOOR EMERGENCY LIGHT ASSY IAW AMM 25-23-04. OPS CHECK GOOD.
